MathSciNet Relay Station
MathSciNet bibliographic data
MR521874 (80c:30012) 30C45
Silverman, H.; Telage, D. N. Extreme points of subclasses of close-to-convex functions. Proc. Amer. Math. Soc. 74 (1979), no. 1, 59–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement